# SDR WX0A2014081172083

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug MD 83
- Aircraft serial: 53245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER EXIT SIGN INOPERATIVE.  R & R BATTERY PACK.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
